# SDR QXEA0100408

- Difficulty date: March 18, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- Aircraft time: 36,265 hours, 50,105 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-LEFT HAND NACELLE OUTBOARD LOWER CORNER S/M TORN WHERE MAIN LANDING GEAR FORWARD HINGE ATTACH POINT.  REPAIRED IAW DHC-8 RD-8-54-729.
